Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Paxil Oral.

Overall User Ratings

660 Total User Reviews

User Reviews

«Previous 11-15 of 256 Next»
Condition: Depression
10/14/2013 11:13:27 AM

Reviewer: mightyme, 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Paxil increased my appetite to an outrageous amount. I would wake up in the night starving. I gained twenty pounds in three months. Never felt good on it. Doc told me to stick with it. Dropped weight immediately after stopping it. Replaced with Wellbutrin. MUCH better.

Condition: Depression
9/11/2013 7:24:20 PM

Reviewer: Clinnon, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
After trying many other antidepressants (Prozac, Zoloft, Celexa) My doctor finally prescribed Paxil. What a difference. No side effects what so ever, and my head finally feels "clear", I feel "back to normal" again. So far, I have not had a down day. Can only hope that continues.

Condition: Depression
8/28/2013 4:31:46 PM

Reviewer: davedaveo, 55-64 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:

Condition: Depression
8/20/2013 7:42:19 PM

Reviewer: Cmarie, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
This medication has worked great for me

Condition: Depression
8/4/2013 2:08:17 PM

Reviewer: Ams, 25-34 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
My doctor had me on a high dose (80mg) and the worst side effect that I still have is excessive sweating. I had a stroke in Mid March so my new nurse is tapering me off VERY slowly. The only side effect that annoys the hell out of me is the sweating. I mean dripping sweat.

«Previous 11-15 of 256 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.